# SDR SWIA201335880

- Difficulty date: December 13, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 35,346 hours, 32,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS FLOOR LOCAL TO FLOOR BEAM AT LBL 36 HAS PULLED FREEZE PLUG AT FS 535 LBL42.  C-CHECK REPAIRED LT PRESS FLOOR SILL WEB IAW REO.
